MathSciNet Relay Station
MathSciNet bibliographic data
MR1379130 (97c:44002) 44A60 (33C45 41A20 47A57)
Kaliaguine, V. The operator moment problem, vector continued fractions and an explicit form of the Favard theorem for vector orthogonal polynomials. Proceedings of the International Conference on Orthogonality, Moment Problems and Continued Fractions (Delft, 1994). J. Comput. Appl. Math. 65 (1995), no. 1-3, 181–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement